# SDR COMA0260087

- Difficulty date: January 28, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 19,724 hours, 18,901 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Fuel Tank
- Part number: 2261152
- Part serial: 130
- Condition: Damaged
- Location: L/H
- Part time: 19,724 hours, 18,901 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN L/H BOOST PUMP CANISTER WAS REMOVED FOR REPAIR, FOUND THE WIRING INSULATION PULLED BACK AND WIRE CONDUCTORS EXPOSED.REPLACED CANISTER.
